# SDR DALA2016081005915

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND, 0.125 INCH IN LENGTH ON FUSELAGE SKIN BETWEEN BS 1418, LONGERON 2-3R.  REPAIRED IAW ER/A 549225-14AD REV. ORIGINAL AND ETI-88-16-282.
